MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ABD VASCULAR PACK RF; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. ABD VASCULAR PACK RF; GENERAL SURGERY TRAY (KIT)
Model Number 89-3930
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2022 reporting the rfid gauze pack had debris in it.The issue was found during set up of the procedure.The report indicated it delayed the case by 30 to 40 minutes due to having to breakdown and reset.There was no patient involvement.A picture of the debris and gauze was provided to deroyal for evaluation.A supplier notification letter (snl) was issued to the gauze supplier covidien to make them aware of the issue.Since there were no previous reported similar complaints for this raw material.No root cause was determined by covidien due to a supplier notification letter (snl) being issued.Potential root cause determined by deroyal: manufacturer oversight during the manufacturing / production process.The following corrective actions have taken place by deroyal: added additional guidance to the manufacturing routing instructions to enlighten awareness for the reported issue received for debris in the rfid gauze.Production records were reviewed, and no issues were found.An inventory check of the gauze was made by deroyal, a total of (b)(4) gauze rf 4 x 4 lot 22011at was inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
The rfid gauze pack had debris in it.

Brand Name
ABD VASCULAR PACK RF
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key15216830
Report Number3005011024-2022-00027
Device Sequence Number17401924
Product Code LRO
UDI-Device Identifier00749756571333
UDI-Public00749756571333
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-3930
Device Lot Number57005937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown